Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

$ A$-genus and indecomposability of differentiable manifolds


Author: Yasurô Tomonaga
Journal: Proc. Amer. Math. Soc. 15 (1964), 586-589
MSC: Primary 57.20; Secondary 57.32
MathSciNet review: 0165535
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.20, 57.32

Retrieve articles in all journals with MSC: 57.20, 57.32


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0165535-6
PII: S 0002-9939(1964)0165535-6
Article copyright: © Copyright 1964 American Mathematical Society